Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering from insomania, underwent chemotherapy treatment, takin lamictal. What sleeping med would be safest to combine?


I have had a WHO Grade two Oligoastrocytoma for the past 12 years, recently confirmed by biopsy and underwent 6 months Temozolomide chemotherapy treatment, with excellent results. For a long time now I have been suffering insomnia, i currently take Lamictal, Tegretol, Keppra and Phenytoin for seizure control. What sleeping med would be that safest to combine with these?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Why are you thinking of taking sleeping pills. Generally sleeping pills are tried to be avoided. You should better try the other methodology. Keep your room soundless. You may listen to soothing music, may practice reading before going to sleep. Consult your neurologist. Taking sleeping pill may be habit forming. Try it in extreme situation.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor